# SDR FDEA201109063716

- Difficulty date: September 6, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 45,894 hours, 7,981 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA7321519
- Condition: Chipped
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK FOUND CHIPPED. REPAIR CARRIED OUT AS PER SRM 53-00-52 FIG. 201 REPAIR 1 REV 47. SEAT TRACK REPLACED.  REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100 REV 112.
